# SDR SWAA053914

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 44,572 hours, 43,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6945735
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD ATTACH MOUNT BRACKET CRACKED.  REMOVED AND REPLACED MOUNT BRACKET PER MM.
